# SDR REXA201100957

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 20,012 hours, 17,517 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, 2 APPEARED TO BE A HUNG START 2 DID START BUT WHEN ADVANCING THE THRUST LEVER, THERE SEEMS TO BE BINDING AND POSSIBLY SOMETHING RESTRICTING EITHER LEVER ADVANCEMENT OR SPOOL OF ENGINE.  C/W FIM 76-11-00 FIGURE 101 AND FOUND RT AFT THROTTLE CABLE FAILED FUNCTION TEST.  FOUND RT AFT THROTTLE CONTROL CABLE AND RT ENGINE THROTTLE CONTROL CABLE BINDING.  REMOVED AND REPLACED RT AFT THROTTLE CONTROL CABLE IAW AMM 76-11-07 AND REMOVED AND REPLACED RT ENGINE THROTTLE CONTROL CABLE FROM GEARBOX IAW AMM 76-11-09.  REMOVED AND REPLACED SHUTOFF VALVE, GEARBOX, THROTTLE CABLE AND RED HARNESS ON RT SIDE.  REFERENCE NON-ROUTINE CARD #13548.  CHECKED RT ENGINE THROTTLE CABLE RIG IAW AMM 76-11-00.  CHECKS NORMAL.  PERFORMED OPS CHECK OF RT ENGINE THROTTLE CABLES IAW AMM 76-11-00.
